Recurrence of entire transcendental functions with simple post-singular sets

Volume 187 / 2005

Jan-Martin Hemke Fundamenta Mathematicae 187 (2005), 255-289 MSC: Primary 37F10. DOI: 10.4064/fm187-3-4


We study how the orbits of the singularities of the inverse of a meromorphic function determine the dynamics on its Julia set, at least up to a set of (Lebesgue) measure zero. We concentrate on a family of entire transcendental functions with only finitely many singularities of the inverse, counting multiplicity, all of which either escape exponentially fast or are pre-periodic. For these functions we are able to decide whether the function is recurrent or not. In the case that the Julia set is not the entire plane we also obtain estimates for the measure of the Julia set.


  • Jan-Martin HemkeMathematisches Institut der
    Christian-Albrechts-Universität zu Kiel
    Ludwig-Meyn-Str. 4, 24118 Kiel, Germany

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image